# SDR JIKA2013101501

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N106SX
- Make and model: Beech C-99
- Aircraft serial: U166
- Aircraft time: 25,570 hours, 37,065 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LANDING GEAR MOTOR RELAY CIRCUIT BREAKER TRIPPED.   WAITED UNTIL REACHING DESTINATION TO RESET CIRCUIT BREAKER.  PLACED HANDLE IN DOWN POSITION AND CIRCUIT BREAKER TRIPPED AGAIN AS WELL AS "HYD FLUID WARNING" LIGHT ANNUNCIATOR ILLUMINATED MOMENTARILY,  COULD NOT HEAR LANDING GEAR MOTOR AND DID NOT HAVE THREE GREEN LIGHTS ON LANDING GEAR POSITION INDICATOR LIGHTS. VERIFIED GEAR NOT DOWN USING EMERGENCY METHODS WHICH CONFIRMED GEAR WAS NOT DOWN.  DIVERTED. BEFORE ARRIVING,  MANUALLY EXTENDED LANDING GEAR USING EMERGENCY GEAR EXTENSION METHOD, VERIFIED THREE GREEN LIGHTS ON GEAR POSITION INDICATOR ILLUMINATED AND LANDED WITHOUT FURTHER INCIDENT.   TROUBLESHOT,  MAINTENACE CHANGED MOTOR AND POWER PACK,  OPS CHECKED GOOD.
